MathSciNet Relay Station
MathSciNet bibliographic data
MR1892436 52B55 (05A15)
Demaine, Erik D.; Demaine, Martin L.; Lubiw, Anna; O'Rourke, Joseph Enumerating foldings and unfoldings between polygons and polytopes. Graphs Combin. 18 (2002), no. 1, 93–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement